# SDR IPXA1565319

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD BS 1100 TO BS 1200, RBL 46 TO RBL 61 HAS EDGE DAMAGE, AND LOOSE INSERTS.  FABRICATED FLOORBOARD BS 1100 TO 1200, RBL 46 TO RBL 61 IAW SRM 53-00-50-1A, EO B757-5320-9692.
